国家自然科学基金(10040606Q03)

作品数:2被引量:2H指数:1
导出分析报告
相关作者:李志民毛明志更多>>
相关机构:安徽工程大学中国地质大学更多>>
相关期刊:《数学杂志》《Applied Mathematics(A Journal of Chinese Universities)》更多>>
相关主题:MARKETSBROWNIANTHEOREMRATIOSOLVENCY更多>>
相关领域:理学电子电信更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-2
视图:
排序:
均匀递归树的去点问题(英文)
《数学杂志》2012年第2期211-216,共6页李志民 毛明志 
Supported by Anhui Provincial Natural Science Foundation (10040606Q03);Anhui Polytechnic University Foundation for Recruiting Talent (2009YQQ005)
本文研究了均匀递归树的去点过程.对于任意给定的点i,利用矩母函数,给出了对应子树顶点数的准确分布,推广了A.Panholzer所做的工作.
关键词:递归树 生成函数 极限分布 
Study on the model of an insurer's solvency ratio in Markov-modulated Brownian markets被引量:2
《Applied Mathematics(A Journal of Chinese Universities)》2011年第1期23-28,共6页XIA Deng-feng FEI Wei-yin LIANG Yong 
Supported by National Natural Science Foundation of China (10671182);Anhui Natural Science Foundation (090416225);Anhui Natural Science Foundation of Universities (KJ2010A037, KJ2010B026);Anhui Natural Science Foundation (10040606Q03)
In this paper the insurer's solvency ratio model with or without jump diffusion process in the presence of financial distress cost is constructed, where an insurer's solvency ratio is characterized by a Markov-modul...
关键词:Markov-modulated market jump diffusion process solvency ratio Girsanov's theorem financialdistress cost. 
检索报告 对象比较 聚类工具 使用帮助 返回顶部